# SDR COMA0760137

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 29,995 hours, 27,752 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5503 - DURING BOS APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3 (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
